# SDR 2007UALA05168

- Difficulty date: December 18, 2007
- Submitted: December 21, 2007
- Operation: Air carrier
- Aircraft: N792UA
- Make and model: Boeing 777222
- Aircraft serial: 26934
- Aircraft time: 46,094 hours, 6,876 cycles
- Engine: Pwa PW4090
- System (JASC): 2120 · Air Distribution System
- Part: Oven
- Part number: 2610000101
- Condition: Contaminated
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLT ATTD'S REPORTED THAT THE BUSINESS CLASS GALLEY HAD A PLASTIC BURNING ODOR THAT APPEARED TO BE COMING FROM THE CEILING AREA.  FOUND PLASTIC BURNED ON THE BOTTOM OF OVEN REMOVED PLASTIC. AC OK FOR SERVICE
